Alert archive / New York / Flash Flood Warnings in 2011

Flash Flood Warning 43, NWS Albany, NY

September 8, 2011Greene County, Ulster County, New York

NWS Albany, NY issued this flash flood warning at Sep 8, 2011, 4:39 AM EDT for Greene County, Ulster County, New York. It was in force for 9 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2011, 4:39 AM EDT (08:39 UTC)
Expired
Sep 8, 2011, 1:30 PM EDT
In force
9 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

Counties Greene County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 74 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 6:00 AM EDTFLASH FLOODCragsmoor, NYMANY SECONDARY ROADS CLOSED AND PINE BUSH SCHOOLS CLOSED DUE TO FLOODING.
Sep 8, 6:00 AM EDTFLASH FLOODHunter, NYNUMEROUS ROADS CLOSED COUNTY-WIDE.
Sep 8, 6:00 AM EDTFLASH FLOODKingston, NYNUMEROUS ROADS CLOSED COUNTY-WIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 81 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
456 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

243 
WGUS51 KALY 080839
FFWALY
NYC039-111-081430-
/O.NEW.KALY.FF.W.0043.110908T0839Z-110908T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
439 AM EDT THU SEP 8 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GREENE COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITIES OF...HUNTER...CATSKILL...
  ULSTER COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITIES OF...SAUGERTIES...NEW PALTZ...KINGSTON...
  ELLENVILLE...

* UNTIL 1030 AM EDT

* AT 435 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING DEVELOPING DUE TO HEAVY RAIN REPEATEDLY MOVING      
  OVER GREENE AND ULSTER COUNTIES. RAINFALL RATES MAY APPROACH ONE   
  INCH PER HOUR...WHICH WILL LEAD TO RAPID RUNOFF AND FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
  BALTIMORE...WINDHAM...PRATTSVILLE...COXSACKIE AND ATHENS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV OR ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.

&&

LAT...LON 4161 7412 4158 7412 4158 7416 4162 7427
      4159 7436 4166 7442 4174 7458 4187 7447
      4202 7478 4217 7446 4221 7454 4236 7444
      4236 7429 4241 7424 4247 7378 4228 7378
      4223 7385 4209 7393 4159 7395 4158 7405

$$

JPV
1 follow-up statement
914 
WGUS51 KALY 081426
FFWALY
NYC039-111-081730-
/O.EXT.KALY.FF.W.0043.000000T0000Z-110908T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1026 AM EDT THU SEP 8 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  GREENE COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITIES OF...HUNTER...CATSKILL...
  ULSTER COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITIES OF...SAUGERTIES...NEW PALTZ...KINGSTON...
  ELLENVILLE...

* UNTIL 130 PM EDT

* AT 1022 AM EDT...RIVER GAUGES STILL INDICATED RAPID RISES AND
  FLASH FLOODING FROM EARLIER RAIN OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODLAND
  VALLEY CAMPGROUND...NORTH-SOUTH LAKE CAMPGROUND...NEW BALTIMORE...
  MOUNT TREMPER...LANESVILLE...KENNETH L WILSON CAMPGROUND...HIGH
  FALLS...WOODSTOCK...WINDHAM...WEST SHOKAN...WEST HURLEY...
  PRATTSVILLE...PHOENICIA...LAKE KATRINE...COXSACKIE AND ATHENS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE 
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS 
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF 
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV OR ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.

&&

LAT...LON 4161 7412 4158 7412 4158 7416 4162 7427
      4159 7436 4166 7442 4174 7458 4187 7447
      4202 7478 4217 7446 4221 7454 4236 7444
      4236 7429 4241 7424 4247 7378 4228 7378
      4223 7385 4209 7393 4159 7395 4158 7405

$$

SND

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 1:55 AM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Sep 8, 1:55 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
155 AM EDT THU SEP 8 2011

.SYNOPSIS...
A STALLED FRONTAL BOUNDARY TO THE SOUTH OF THE REGION WILL
ALLOW FOR SOME ADDITIONAL RAIN AND SHOWERS FOR TONIGHT INTO
TOMORROW...WHICH MAY BE LOCALLY HEAVY THIS EVENING ACROSS WESTERN
PARTS OF THE AREA.  DRIER WEATHER WILL RETURN TO THE REGION BY THE
WEEKEND.

&&

.NEAR TERM /UNTIL 7 AM THIS MORNING/...
AS OF 145 AM...MODERATE TO HEAVY RAINFALL HAD BEEN CONFINED TO
AREAS JUST NORTH AND WEST OF THE CAPITAL REGION...HOWEVER WITHIN
THE LAST HOUR ANOTHER SIGNIFICANT MOISTURE PLUME WITH ORIGINS OFF
THE NORTH CAROLINA COAST NOSING ALL THE WAY NORTHWARD INTO
SOUTHEAST NY AND SOUTHERN NEW ENGLAND. MODERATE TO HEAVY RAINFALL
WITH EMBEDDED THUNDER JUST NOW MOVING INTO THE MID HUDSON VALLEY
AND LITCHFIELD CT...BUT WILL CONTINUE TO SPREAD NORTHWARD
OVERNIGHT. THIS AREA OF RAIN IS ALSO EXPANDING AND THUS HAVE ADDED
MENTION OF LOCALLY HEAVY RAINFALL FOR THE SOUTHERN 2/3 OF THE AREA
AS WELL AS ISOLATED THUNDER. THIS SECONDARY BATCH OF RAIN WITH
DOWNPOURS APPEARS TO BE A SEPARATE PLUME FROM THE RAINFALL ACROSS
MD/PA/CENTRAL NY BUT IS OF CONCERN DUE TO CONVECTIVE ELEMENTS
CONTAINING VERY HEAVY RAINFALL.

A SURFACE BOUNDARY HAS PUSHED EASTWARD ACROSS THE ADIRONDACKS BUT
MAY NOT MAKE MUCH MORE PROGRESS. A SMALL AREA OF DRIER AIR BEHIND
THIS BOUNDARY HAS CAUSED RAINFALL TO END ACROSS A SMALL AREA OF
THE WESTERN ADIRONDACKS...BUT RAIN WILL CONTINUE EVERYWHERE ELSE
THROUGH THE OVERNIGHT.

PREVIOUS NEAR TERM DISCUSSION...

AS OF 950 PM EDT...THE WARM FRONT ASSOCIATED WITH SFC LOW PRESSURE
OVER THE MID ATLANTIC REGION HAS BECOME STATIONARY SOUTH OF LONG
ISLAND AND SOUTHERN NEW ENGLAND WITH SOME SCT SHOWERS FORMING JUST
SOUTH OF LONG ISLAND. THESE SHOWERS WILL SLOWLY LIFT NORTHEAST
INTO THE SRN TWO THIRDS OF THE FCST AREA. WE INCREASED THE POPS TO
LIKELY AND CATEGORICAL VALUES AFTER MIDNIGHT FOR A BRIEF PERIOD.
NORTH AND WEST OF THE CAPITAL REGION A QUASI STATIONARY BAND OF
SHOWERS WITH A FEW EMBEDDED RUMBLES OF THUNDER WILL CONTINUE IN
THIS AREA. SIGNIFICANT RISES ON THE MOHAWK RIVER HAS BEEN
OCCURRING NEAR KAST BRIDGE AND LITTLE FALLS. MINOR TO MAJOR
FLOODING IS EXPECTED. WE EXPECT AN ADDITIONAL HALF INCH TO INCH OF
RAINFALL OVER THE HSA THE REST OF TONIGHT INTO TOMORROW AFTERNOON.
THE HEAVIEST RAINFALL IS ANTICIPATED OVER THE WEST CENTRAL MOHAWK
VALLEY...AND THE SOUTHERN ADIRONDACKS DURING THIS STRETCH. TEMPS
LOOK ON TRACK.

&&

.SHORT TERM /7 AM THIS MORNING THROUGH FRIDAY NIGHT/...
ADDITIONAL SHOWERS WILL BE ONGOING DURING THURSDAY MORNING AS THE
STALLED BOUNDARY REMAINS TO THE SOUTH. HOWEVER...THE CUTOFF WILL
BEGIN TO WEAKEN AND RETROGRADE WESTWARD...AND SOME RIDGING WILL
TRY TO BUILD INTO OUR AREA AS KATIA BEGINS TO MOVE NORTHEASTWARD
AWAY FROM THE COAST. THE RESULT WILL BE DECREASING CHANCES FOR
SHOWERS DURING THE DAYTIME ON THURSDAY. HOWEVER...WITH ENOUGH
MOISTURE STILL LINGERING...IT WILL CONTINUE TO REMAIN RATHER
CLOUDY. THE WARMING ALOFT SHOULD ALLOW FOR MAX TEMPS TO BE A
LITTLE WARMER THAN RECENT DAYS...WITH LOWER TO MIDDLE 70S IN
VALLEY AREAS.

WE HAVE CONTINUED LOW CHC/SLIGHT CHC FOR SHOWERS FOR THURSDAY NIGHT
THROUGH FRIDAY NIGHT ACROSS THE AREA. THE MODELS HAVE CONTINUE TO
SHOW DISAGREEMENT DURING THIS TIME PERIOD...AS THERE WILL BE WEAK
FORCING...BUT STILL PLENTY OF MOISTURE AROUND...WHICH MAY ALLOW
FOR SOME SCT/WIDELY SCT SHOWERS. BY FRIDAY...SKIES SHOULD FINALLY
BECOME PARTLY CLOUDY. TEMPS LOOK TO RETURN TO WARMER LEVELS...WITH
HIGHS REACHING THE MID 70S TO LOW 80S ACROSS THE AREA FOR FRIDAY.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
SOME DISAGREEMENTS IN LONG RANGE GUIDANCE/ENSEMBLES AS TO THE TIMING
OF THE DEAMPLIFICATION AND EXIT OF THE UPPER SYSTEM IN THE OH/TN
VALLEY.  SOME BRIEF PERIOD OF FLAT NORTHERN STREAM UPPER RIDGING
BUILDING INTO THE NORTHEASTERN U.S. AROUND SATURDAY AND/OR
SUNDAY...BUT STRONG NORTHERN STREAM UPPER IMPULSE TRACKING OUT OF
CANADA IS FORECASTED TO TRACK QUICKLY SOUTHEAST AND BRING A STRONG
COLD FRONT INTO THE REGION THE BEGINNING OF NEXT WEEK...SOME TIME
BETWEEN MONDAY AND TUESDAY NIGHT.

SO...RELATIVELY HIGH CONFIDENCE IN A PERIOD OF DRY WEATHER SOME TIME
DURING THE WEEKEND...THEN A STRONG COLD FRONT WITH SCATTERED SHOWERS
AND THUNDERSTORMS SOME TIME IN THE MONDAY THROUGH TUESDAY NIGHT TIME
WINDOW.  THE FINER DETAILS OF TIMING WILL BECOME CLEARER AS WE GET
CLOSER TO NEXT WEEKEND AND THE BEGINNING OF NEXT WEEK.

HIGHS GENERALLY IN THE 70S MOST AREAS THROUGH THE PERIOD...WITH THE
COOLEST TEMPERATURES SATURDAY AND/OR SUNDAY. HIGHS COOLER IN HIGHER
ELEVATIONS. LOWS IN THE 50S...SOME 40S HIGHER ELEVATIONS.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
A NEW AREA OF HEAVY RAIN SHOWERS/TSTMS THAT DEVELOPED JUST SOUTH OF
LONG ISLAND A FEW HOURS AGO...AND IS NOW MOVING NORTHWARD THROUGH
THE MID HUDSON VALLEY. WIDESPREAD AREA OF LIGHT TO HEAVY RAIN ALSO
EXTENDS NORTHEASTWARD FROM THE SUSQUEHANNA REGION INTO THE UPPER
HUDSON VALLEY. THESE AREA OF RAIN WILL PERSIST WELL INTO THE
MORNING...WITH A GRADUAL DECREASE IN COVERAGE OF PCPN LATE THIS
MORNING AND AFTERNOON

MAINLY MVFR TO IFR CONDITIONS FORECAST AT THE KGFL/KALB/KPOU TAF
SITES THROUGH ABOUT 14Z. NO CONVECTION EXPECTED AT KGFL...BUT HAVE
INCLUDED A TEMPO GROUP WITH TSRA AT KPOU THROUGH 09Z. AT KALB...NOT
SUE HOW NORTH CONVECTION WILL GET...SO HAVE INCLUDED CB IN THE CLOUD
GROUP FOR NOW...AND UPDATE LATER IF CONVECTION BECOMES MORE LIKELY.

AFTER 14Z...A GRADUAL IMPROVEMENT TO MAINLY MVFR CONDITIONS AT THE
TAF SITES...THEN MVFR TO VFR CONDITIONS LATER IN THE AFTERNOON AND
EVENING.

OUTLOOK...
LATE THU NIGHT...MVFR-VFR. CHANCE RAIN SHOWERS.
FRI-MON...MAINLY VFR. NO SIG WX

&&

.FIRE WEATHER...
WET FLAG CONDITIONS WILL CONTINUE TO BE IN PLACE ACROSS THE REGION
TONIGHT INTO TOMORROW NIGHT AS RAIN AND SHOWERS FALL ACROSS THE
ENTIRE AREA. A DRYING TREND MAY FINALLY START TO BEGIN FRIDAY.

LIGHT WINDS ARE EXPECTED OVER THE NEXT FEW DAYS...WITH NORTH TO
NORTHEAST WINDS OF 5-10 MPH FOR TONIGHT THROUGH THURSDAY NIGHT.

&&

.HYDROLOGY...
SOIL CONDITIONS ARE EXTREMELY SATURATED...AND RIVERS AND STREAMS
ARE HIGH ACROSS THE REGION. SEVERAL POINTS ACROSS THE HSA ARE
ALREADY IN FLOOD. ADDITIONAL RAINFALL OVERNIGHT WILL RANGE FROM
JUST OVER A HALF INCH ACROSS NEW ENGLAND TO NEARLY AN INCH AND A
HALF FOR THE WESTERN MOHAWK VALLEY. AREAS IN THE CATSKILLS AND
SCHOHARIE VALLEY WILL LIKELY SEE CLOSE TO ANOTHER INCH OF RAIN
BASIN AVERAGED. THIS WILL PREVENT STREAMS AND RIVERS FROM RECEDING
ANY FURTHER...AND WILL KEEP THE FLOOD THREAT IN PLACE THROUGH
TOMORROW MORNING. AT THIS POINT...WE ARE EXPECTING MINOR TO
MODERATE FLOODING...MAINLY ON THE CATSKILLS RIVERS /ESOPUS AND
RONDOUT/ AND ON THE SCHOHARIE CREEK AND PORTIONS OF THE MOHAWK
RIVER. QPF AMOUNTS LOOK MUCH LIGHTER FOR THURSDAY AND ESPECIALLY
FOR FRIDAY...WHICH SHOULD FINALLY ALLOW RIVERS TO RECEDE.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR CTZ001-013.
NY...FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR NYZ032-033-
     038>043-047>054-058>061-063>066-082>084.
MA...FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR MAZ001-025.
VT...FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR VTZ013>015.

&&

SYNOPSIS...FRUGIS
NEAR TERM...JPV/WASULA
SHORT TERM...FRUGIS
LONG TERM...NAS
AVIATION...GJM
FIRE WEATHER...FRUGIS
HYDROLOGY...FRUGIS
Hazardous weather outlook, Sep 7, 4:30 PM EDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
430 PM EDT WED SEP 7 2011

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-081100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
430 PM EDT WED SEP 7 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PLEASE REPORT ANY
FLOODING OR RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE VIA
TELEPHONE...OR THE INTERNET VIA OUR SPOTTER REPORT FORM OR OUR
FACEBOOK PAGE.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 11:01 PM EDTRiver Flood WarningALYAlbany, Rensselaer33 hr
Sep 7, 11:08 PM EDTRiver Flood WarningALYHamilton10 hr
Sep 7, 11:21 PM EDTAreal Flood AdvisoryALYFulton, Montgomery6 hr
Sep 8, 12:06 AM EDTAreal Flood WarningALYFulton, Montgomery8 hr
Sep 8, 12:09 AM EDTAreal Flood AdvisoryALYSaratoga, Warren, Washington6 hr
Sep 8, 12:32 AM EDTRiver Flood WarningALYWashington10 hr
Sep 8, 2:07 AM EDTAreal Flood AdvisoryALYDutchess, Ulster6 hr
Sep 8, 2:49 AM EDTAreal Flood AdvisoryALYColumbia6 hr
Sep 8, 3:59 AM EDTAreal Flood AdvisoryALYGreene6 hr
Sep 8, 4:34 AM EDTRiver Flood WarningALYGreene, Schoharie8 hr
Sep 8, 4:39 AM EDTRiver Flood WarningALYUlster8 hr
Sep 8, 4:42 AM EDTRiver Flood WarningALYUlster22 hr
Sep 8, 5:11 AM EDTAreal Flood AdvisoryALYAlbany, Rensselaer, Schenectady, Schoharie6 hr
Sep 8, 6:41 AM EDTRiver Flood WarningALYRensselaer, Saratoga, Washington31 hr
Sep 8, 7:57 AM EDTAreal Flood AdvisoryALYDutchess4 hr
Sep 8, 7:58 AM EDTAreal Flood AdvisoryALYDutchess4 hr
Sep 8, 8:20 AM EDTFlash Flood WarningALYDutchess4 hr
Sep 8, 8:45 AM EDTAreal Flood AdvisoryALYColumbia4 hr
Sep 8, 9:06 AM EDTRiver Flood WarningALYSchoharie7 hr
Sep 8, 11:46 AM EDTRiver Flood WarningALYUlster11 hr
Sep 8, 12:20 PM EDTAreal Flood WarningALYDutchess12 hr
Sep 8, 1:24 PM EDTAreal Flood WarningALYUlster12 hr
Sep 8, 4:43 PM EDTAreal Flood WarningALYHerkimer6 hr
Sep 8, 7:59 PM EDTRiver Flood WarningALYDutchess, Ulster29 hr

Nearby

Flash Flood Warnings in New York, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.